Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6702 Publications


2016 | Journal Article | IST-REx-ID: 1491 | OA
M. Lewin, P. Nam, and N. Rougerie, “The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases,” Transactions of the American Mathematical Society, vol. 368, no. 9. American Mathematical Society, pp. 6131–6157, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1492 | OA
P. Marhavý et al., “Targeted cell elimination reveals an auxin-guided biphasic mode of lateral root initiation,” Genes and Development, vol. 30, no. 4. Cold Spring Harbor Laboratory Press, pp. 471–483, 2016.
View | Files available | DOI | PubMed | Europe PMC
 

2016 | Journal Article | IST-REx-ID: 1493 | OA
S. P. Petrat and P. Pickl, “A new method and a new scaling for deriving fermionic mean-field dynamics,” Mathematical Physics, Analysis and Geometry, vol. 19, no. 1. Springer, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1494
G. M. Lemoult, L. Shi, K. Avila, S. V. Jalikop, M. Avila, and B. Hof, “Directed percolation phase transition to sustained turbulence in Couette flow,” Nature Physics, vol. 12, no. 3. Nature Publishing Group, pp. 254–258, 2016.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 1496 | OA
P. Amaro et al., “Relativistic evaluation of the two-photon decay of the metastable 1s22s2p3P0 state in berylliumlike ions with an effective-potential model,” Physical Review A - Atomic, Molecular, and Optical Physics, vol. 93, no. 3. American Physical Society, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1518 | OA
K. Lohse, M. Chmelik, S. Martin, and N. H. Barton, “Efficient strategies for calculating blockwise likelihoods under the coalescent,” Genetics, vol. 202, no. 2. Genetics Society of America, pp. 775–786, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1521
J. Berrisford, R. Baradaran, and L. A. Sazanov, “Structure of bacterial respiratory complex I,” Biochimica et Biophysica Acta - Bioenergetics, vol. 1857, no. 7. Elsevier, pp. 892–901, 2016.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 1522 | OA
S. Avvakumov, “The classification of certain linked 3-manifolds in 6-space,” Moscow Mathematical Journal, vol. 16, no. 1. Independent University of Moscow, pp. 1–25, 2016.
View | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1523 | OA
A. Gundert and U. Wagner, “On topological minors in random simplicial complexes,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1815–1828, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1524 | OA
A. Beica, C. C. Guet, and T. Petrov, “Efficient reduction of kappa models by static inspection of the rule-set,” presented at the HSB: Hybrid Systems Biology, Madrid, Spain, 2016, vol. 9271, pp. 173–191.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications